# SDR SWAA2022021414092

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD KEEL BEAM ACCESS PANEL 192E FORWARD L/H ATTACH BRACKET IS BROKEN. / REMOVED AND REPLACED P/N 149A7712-43 FAIRING SUPPORT BRACKET PER SRM 51-40-02-06-0_AND DWG 149A7701
